| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
02/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm tmicl13.2 lens, -16.0/+3.0/083 (sphere/cylinder/axis) into the patient's left (os) eye on (b)(6) 2019.On (b)(6) 2019 the lens was explanted due to excessive vault and significant reduction of irido-corneal angles (ica).The status of the eye is "good" after explant.The cause of the event is reported as "sizing.".
Additional Manufacturer Narrative
Claim# (b)(4).